| Model Number |
CAT8XTORQ115-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the right common femoral artery (cfa) using an indigo system aspiration catheter 8, a non-penumbra sheath and a guidewire.It was noted that the patient anatomy was tortuous.During the procedure, while the physician advanced the cat8 over the guidewire to the bifurcation, the physician experienced resistance and subsequently, approximately fifteen centimeters form the hub of the cat8 kinked.Therefore, the cat8 was removed.The procedure was completed using an indigo system aspiration catheter 12 (cat12) and a non-penumbra sheath.There was no report of an adverse effect to the patient.